# SDR ASAA2019110861256

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,912 hours, 7,756 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 128B1526
- Condition: Inoperative
- Location: Apu
- Part time: 18,591 hours, 25,846 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INOP. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR REF B737-900 AMM 49-41-21. OPS CHECK GOOD. CLEARS MEL 24-2B.
